# SDR QXEA2015092500503

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843103
- Condition: Corroded
- Location: Bs 967-728
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK FROM BS 697.6 - 728.102 AT Y-29.320. REMOVED SEAT TRACK, NR 4, PN:85337843-103, REF SRM 51-42-05 AND 51-42-45. INSTALLED NEW SEAT TRACK NR 4, PN:85337843-103, REF SRM 51-42-05 AND 51-42-45, PO:TX-3661.  LOCATED, DRILLED AND COUNTERSUNK SEAT TRACK, NEW, NR 4, PN:85337843-103, REF SRM 51-40-07.  RESTORED FINISH IAW DWG 85338806, SHT 1.  APPLIED AV-DEC TO SEAT TRACK NR 4 INNER CLAW AREA IAW SRM 51-21-10, REPAIR -04, PG 6A THRU 6G.
